Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A relation between two simplicial algebraic $K$-theories


Authors: S. M. Gersten and D. L. Rector
Journal: Bull. Amer. Math. Soc. 77 (1971), 397-399
MSC (1970): Primary 18F25, 55B15, 16A54, 13D15, 55F50
DOI: https://doi.org/10.1090/S0002-9904-1971-12712-X
MathSciNet review: 0276305
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, A. Heller and R. G. Swan, The Whitehead group of a polynomial extension, Inst. Hautes Études Sci. Publ. Math. No. 22 (1964), 61-79. MR 30 #4806. MR 174605
  • 2. A. K. Bousfield and D. M. Kan, Homotopy with respect to a ring, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc. Providence, R. I. (to appear). MR 326734
  • 3. A. K. Bousfield and D. M. Kan, The homotopy spectral sequence of a space with coefficients in a ring (preprint). MR 283801
  • 4. S. M. Gersten, K-theoretic interpretation of tame symbols on k(t), Bull. Amer. Math. Soc. 76 (1970), 1073-1076. MR 263895
  • 5. S. M. Gersten, On Mayer- Vietoris functors and algebraic K-theory, J Algebra (to appear). MR 280570
  • 6. S. M. Gersten, On the functor K. I, J. Algebra (to appear). MR 292910
  • 7. S. M. Gersten, Stable K-theory of discrete rings(to appear).
  • 8. M. Karoubi and O. Villamayor, Foncteurs K, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A416-A419. MR 40 #4944. MR 251717
  • 9. M. Karoubi and O. Villamayor, Groupes d'homotopie algébriques et foncteurs K, Institute de Recherche Mathématique Avancée, CNRS, Strasbourg (preprint).
  • 10. J. P. May, Simplicial objects in algebraic topology, Van Nostrand Math. Studies, no. 11, Van Nostrand, Princeton, N. J., 1967. MR 36 #5942. MR 222892
  • 11. J. Milnor, Algebraic K-theory and quadratic forms, Invent. Math. 9 (1970), 318-344. MR 260844
  • 12. A. Nobile and O. Villamayor, Sur la K-théorie algébrique, Ann. Sci. École Norm. Sup. (4) 1 (1968), 581-616. MR 39 #1526. MR 240172
  • 13. D. Quillen, Cohomology of groups(preprint).
  • 14. D. Quillen, The K-theory associated to a finite field. I (preprint).
  • 15. R. G. Swan, Non-abelian homological algebra and K-theory, Proc. Sympos. Pure Math., vol. 17, Amer. Math. Soc., Providence, R. I., 1970, pp. 88-123. MR 257185

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 55B15, 16A54, 13D15, 55F50

Retrieve articles in all journals with MSC (1970): 18F25, 55B15, 16A54, 13D15, 55F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12712-X

American Mathematical Society